# SDR DALA2019091905423

- Difficulty date: September 17, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 73,327 hours, 24,193 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5636, L/P 5891189) EMERG LIGHTS INOP SEATS 38DEF THRU 42DEF. FOUND FUSE #1 ON PWR SUPPLY M735 BLOWN. REMOVED M735 FOR T/S REF AMM 33-51.EMERG LIGHTS DISCONNECT AT SEATS 38-42 DEF AND SIDEWALL GRILLS FOR T/S REF WDM 33-51-22 AND 33-51-14 T/S PER WDM 33-51-14 AND 33-51-22. FOUND SEAT 39 DEF EMERG RED WIRE SHORTED. REPAIRED WIRE PER SWPM 20-30-12. RE-INSTALLED M735 PWR SUPPLY SIDE GRILLS AND EMERG LIGHTS AT SEATS 38-42 DEF EMERG LIGHTS CHECKS GOOD PER AMM 33-51.
